# SDR 97ZZZX2789

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 12504221
- Condition: Threads Broken
- Location: Oil Filter
- Part time: 775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA OIL FILTER TOWER INSPECTED IAW AD 96-12-22.  FOUND ONE THREAD BROKEN AWAY .6250 INCH LONG.  NO DAMAGE TO INTERNAL THREADS OF OIL PUMP HOUSING.
